C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, DUAL-LUMEN, 7F; CHRONIC CATHETERS
Back to Search Results |
| Catalog Number |
0600570 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Extravasation (1842)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a central venous catheter placement procedure using the hickman/leonard/broviac central venous catheter.Post the procedure on (b)(6), 2026, it was noted that the red lumen of the double-lumen catheter had completely broken at the base of the bifurcation during continuous infusion.It was further reported that there was leakage on the surface of the body.The current status of the patient is unknown.